# SDR USAAF97011

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1278 - WINDOW EMERGENCY EXIT LIGHTS WOULD NOT COME ON WITH GEAR HANDLE EXTENSION.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS AND ADJUSTED THE LANDING GEAR SWITCH.  (M)
